SNOLAB Meeting Week 2018

Canada/Eastern
    • 6:00 AM 2:00 PM
      STRC Meeting: Underground Tour
    • 6:00 AM 2:00 PM
      TRIUMF Innovations: Underground Tour

      Kathryn Hayashi and David Asgeirsson visit to SNOLAB

    • 7:00 PM 9:00 PM
      STRC Meeting: Joint Dinner: STRC & TRIUMF Innovations - Ripe Restaurant (1788 Regent St, Sudbury, ON P3E 3Z8)
    • 7:00 PM 9:00 PM
      TRIUMF Innovations: Joint Dinner: STRC & TRIUMF Innovations - Ripe Restaurant (1788 Regent St, Sudbury, ON P3E 3Z8)

      Kathryn Hayashi and David Asgeirsson visit to SNOLAB

    • 8:00 AM 2:30 PM
      EAC Meeting: Underground Tour
    • 8:00 AM 2:30 PM
      SNOLABI Board: Underground Tour
    • 8:30 AM 3:40 PM
      STRC Meeting: Conference Room 301 (3rd floor)
      • 8:30 AM
        Welcome & Introductions 10m
      • 8:40 AM
        Review STRC Terms of Reference and Plan for Day 20m
      • 9:00 AM
        Overview of SNOLAB Strategic Plan (Nigel Smith) 20m
      • 9:20 AM
        SNOLAB Science & Infrastructure (Nigel Smith) 1h 10m
      • 10:30 AM
        BREAK 15m
      • 10:45 AM
        SNOLAB Management & Operations (Nigel Smith, Allan Barr) 1h
      • 11:45 AM
        User Feedback - Q&A (Carsten Krauss) 25m
      • 12:10 PM
        LUNCH (Lobby, 1st floor) 50m
      • 1:00 PM
        SNOLAB Communications and Outreach (Nigel Smith) 30m
      • 1:30 PM
        Final Q&A (Nigel Smith, Allan Barr) 15m
      • 1:45 PM
        Committee In-Camera 1h 30m
      • 3:15 PM
        Feedback to SNOLAB (Nigel Smith) 15m
      • 3:30 PM
        Wrap-up 10m
    • 9:00 AM 10:30 AM
      TRIUMF Innovations: Breakfast with Jeter Hall @ Pinchman's (2037 Long Lake Rd #8b, Sudbury, ON P3E 6J9)

      Kathryn Hayashi and David Asgeirsson visit to SNOLAB

    • 12:20 PM 1:00 PM
      Joint Lunch: STRC & SEF (Lobby, 1st floor) 40m
    • 12:20 PM 7:00 PM
      SEF Meeting: Fraser Duncan Auditorium (1st floor)
      • 12:20 PM
        LUNCH (Lobby, 1st floor) 40m
      • 1:00 PM
        TRIUMF Innovations Presentation 1h
      • 2:00 PM
        Welcome and Introduction of new members 5m
      • 2:05 PM
        Review and adoption of minutes from meeting of 09MAR2018 10m
      • 2:15 PM
        Housekeeping Items 5m
      • 2:20 PM
        McDonald Institute (Tony Noble) 30m

        Teleconference

      • 2:50 PM
        Review of actions in tracker 1h
      • 3:50 PM
        Thematic Sessions 1h

        a. SNOLAB Report (Jeter Hall)
        b. Project Life-Cycle Updates (Richard Ford)
        c. Core Services (Brent Donnelly)
        d. Scientific Support Group (Chris Jillings)
        e. Operations Report (Allan Barr)

      • 4:50 PM
        Other Business 10m
    • 1:00 PM 2:00 PM
      TRIUMF Innovations: Presentation @ SEF (Fraser Duncan Auditorium)

      Kathryn Hayashi and David Asgeirsson visit to SNOLAB

    • 7:30 PM 9:30 PM
      EAC Meeting: Joint Dinner: SNOLABI Board & EAC - Bella Vita Cucina (493 Kathleen St, Sudbury, ON P3C 2M7)
    • 7:30 PM 9:30 PM
      SNOLABI Board: Joint Dinner: SNOLABI Board & EAC - Bella Vita Cucina (493 Kathleen St, Sudbury, ON P3C 2M7)
    • 8:30 AM 5:15 PM
      EAC Meeting: Conference Room 301 (3rd floor)
      • 8:30 AM
        SNOLAB Facility Update (Nigel Smith) 30m
      • 9:00 AM
        SNOLAB Facility Update cont'd (Richard Ford) 45m
      • 9:45 AM
        SNOLAB Projects Overview and Lifecycle (Richard Ford, Brian Morissette) 30m
      • 10:15 AM
        Report from M. Lisanti (Mariangela Lisanti) 15m

        Teleconference

      • 10:30 AM
        NEWS-DM Update (Giovanni De Lellis) 15m
      • 10:45 AM
        BREAK 15m
      • 11:00 AM
        DEAP Presentation (Mark Boulay) 45m

        including review of previous EAC recommendations

      • 11:45 AM
        DEAP Discussion & Review 30m
      • 12:15 PM
        LUNCH (Lobby, 1st floor) 30m

        EAC in camera

      • 12:45 PM
        PICO Presentation (Tony Noble) 40m

        including PICO-500 and PICO 40L, and review of previous EAC recommendations

      • 1:25 PM
        PICO Discussion & Review 30m
      • 1:55 PM
        BREAK 10m
      • 2:05 PM
        NEWS-G Status Update (Gilles Gerbier) 15m
      • 2:20 PM
        NEWS-G Discussion & Review 15m
      • 2:35 PM
        SuperCDMS and CUTE Presentations (Prisca Cushman, David MacFarlane, Gilles Gerbier) 40m

        including review of previous EAC recommendations

      • 3:15 PM
        SuperCDMS Discussion & Review 30m
      • 3:45 PM
        SNO+ Presentation (Mark Chen) 45m

        including review of previous EAC recommendations

      • 4:30 PM
        SNO+ Discussion & Review 45m
    • 9:00 AM 4:10 PM
      SNOLABI Board: Retreat (Fraser Duncan Auditorium, 1st floor)
      • 9:00 AM
        Introductions & Retreat Overview 20m
      • 9:20 AM
        Future of Technical Lab Infrastructure (Sean Paling) 50m
      • 10:10 AM
        Future of Underground Science (Stefan Shönert) 50m
      • 11:00 AM
        BREAK 15m
      • 11:15 AM
        Commercialization and Innovation (Kathryn Hayashi) 1h

        Teleconference

      • 12:15 PM
        LUNCH (Lobby, 1st floor) 1h
      • 1:15 PM
        Panel Discussion - Governance Issues (Cynthia Fekken) 15m
      • 1:30 PM
        Panel Discussion - Governance Issues cont'd (Anne Louise Aboud, TRIUMF) 30m
      • 2:00 PM
        Panel Discussion - Governance Issues cont'd (Christopher Loomis, Ocean Networks Canada) 30m
      • 2:30 PM
        Panel Discussion - Governance Issues cont'd (Isabelle Blain, CLS) 30m

        Teleconference

      • 3:00 PM
        Comments from EAC (Stew Smith) 30m
      • 3:30 PM
        BREAK 15m
      • 3:45 PM
        Retreat Summary (Ken Ragan) 15m
      • 4:00 PM
        Wrap-up 10m
    • 6:30 PM 8:30 PM
      EAC Meeting: Joint Dinner: SNOLABI Board & EAC - Science North (100 Ramsey Lake Rd, Sudbury, ON P3E 5S9)
    • 6:30 PM 8:30 PM
      SNOLABI Board: Joint Dinner: SNOLABI Board & EAC - Science North (100 Ramsey Lake Rd, Sudbury, ON P3E 5S9)
    • 9:00 AM 6:00 PM
      EAC Meeting: Conference Room 301 (3rd floor)
      • 9:00 AM
        SENSEI - Rouven Essig (Stony Brook), (Michael Crisler) 20m
      • 9:20 AM
        Scintillating Bubble Chamber (Ken Clark) 20m
      • 9:40 AM
        nEXO Update (Giorgio Gratta) 20m
      • 10:00 AM
        Initial Feedback and Recommendation Construction 2h 30m
      • 12:30 PM
        LUNCH and Feedback to Director (Lobby, 1st floor) 30m

        EAC in camera

      • 1:00 PM
        DEAP Feedback and Q&A Session 20m
      • 1:20 PM
        PICO Feedback and Q&A Session 20m
      • 1:40 PM
        SuperCDMS Feedback and Q&A Session 20m
      • 2:00 PM
        NEWS-G Feedback and Q&A Session 20m
      • 2:20 PM
        SNO+ Feedback and Q&A Session 20m
      • 2:40 PM
        BREAK 20m
      • 3:00 PM
        Long Term Strategy and Vision (Jeter Hall) 30m
      • 3:30 PM
        McDonald Institute Update (Tony Noble) 20m
      • 3:50 PM
        Future Programme Strategy Discussion 1h 10m
      • 5:00 PM
        Report Construction and Recommendation Tracker Update 1h
    • 9:00 AM 12:40 PM
      SNOLABI Board: Fraser Duncan Auditorium (1st floor)
      • 9:00 AM
        Call to Order 10m
      • 9:10 AM
        Agenda 10m
      • 9:20 AM
        Previous Meeting Minutes 10m
      • 9:30 AM
        Board Retreat Outcomes (Ken Ragan) 30m
      • 10:00 AM
        SNOLAB Executive Director Report (Nigel Smith) 1h 15m
      • 11:15 AM
        BREAK 15m
      • 11:30 AM
        Governance Committee Report 30m
      • 12:00 PM
        In-Camera Meeting (Board Only) 30m
      • 12:30 PM
        Adjourn 10m
    • 7:00 PM 9:00 PM
      EAC Meeting: In-Camera Dinner: Lot 88 (1070 Kingsway, Sudbury, ON P3B 2E5)